# SDR FDEA201407241939

- Difficulty date: July 24, 2014
- Submitted: July 30, 2014
- Operation: Air carrier
- Aircraft: N663FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 766
- Aircraft time: 27,013 hours, 14,524 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AE7054371
- Condition: Leaking
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AFTER LOWERING THE MLG & GETTING ALL DOWN & LOCKED, ALL GREEN, RECEIVED AN ECAM ALERT OF LOSS OF GREEN SYS HYD.  SECURED GREEN PUMPS PRIOR TO RED DOT.  ACCOMPLISHED ALL ECAM PROCEDURES.  R & R GREEN SYSTEM CASE DRAIN FILTER IAW MM 29-11-15  LEAK CHECKED OK. LINES TIGHTENED AND LEAK CHECKED GREEN SYSTEM.   OPS AND LEAK CHECKED GOOD.
